# SDR CALA2018012000254

- Difficulty date: January 20, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 15,491 hours, 1,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: 74594357
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,330 hours, 1,423 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN AISLE OVERHEAD EMERGENCY LIGHTS ROWS 17, AND 35  INOPERATIVE. REPLACED THE CONTROL UNIT BATTERY AND TESTED OK IAW 33-51-07-01 A-520.
